# SDR DALA2023092507882

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 52,515 hours, 26,957 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 THE #2 ENGINE PYLON FORWARD ENGINE MOUNT PYRAMID FITTING MIDDLE AND AFT ALIGNMENT PIN HOLES ARE NICKED/DAMAGED. CORRECTIVE ACTION: EVALUATED AND REWORKED PER A319 SRM 54-51-18-283-001. (2985786)
